JournalsrmiVol. 36, No. 7pp. 2237–2240

Corrigendum: A coordinate-free proof of the finiteness principle for Whitney’s extension problem

  • Jacob Carruth

    University of Texas at Austin, USA
  • Abraham Frei-Pearson

    University of Texas at Austin, USA
  • Arie Israel

    University of Texas at Austin, USA
  • Bo'az Klartag

    The Weizmann Institute of Science, Rehovot, Israel
Corrigendum: A coordinate-free proof of the finiteness principle for Whitney’s extension problem cover
Download PDF

A subscription is required to access this article.

Cite this article

Jacob Carruth, Abraham Frei-Pearson, Arie Israel, Bo'az Klartag, Corrigendum: A coordinate-free proof of the finiteness principle for Whitney’s extension problem. Rev. Mat. Iberoam. 36 (2020), no. 7, pp. 2237–2240

DOI 10.4171/RMI/1199